# SDR SWAA2023073184011

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 54,917 hours, 29,910 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Plug
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO MOVEMENT OF FLAPS ON INITIAL EXTENSION. FLAPS LOCKED OUT @ 0 - NO INDICATIONS. LANDED WITH USE OF ALTERNATE FLAP EXTENSION. FLAPS EXTENDED TO 15. BRAKE COOLING MODULE INDICTED 21.4M FT/LBS. NORMAL NO MOVEMENT OF FLAPS ON INITIAL EXTENSION. FLAPS LOCKED OUT @ 0 - NO INDICATIONS. LANDED WITH USE OF ALTERNATE FLAP EXTENSION. FLAPS EXTENDED TO 15. BRAKE COOLING MODULE INDICTED 21.4M FT/LBS. NORMAL PARK @ GATE - F15 VREF/VT 136/150.<[01] PERFORMED INSULATION TEST TO T/E FLAP TRANSMITTER WIRING NO DEFECTS NOTED. FOR PRECAUTION R/R BOTH PLUG AND RECEPTACLE AT D40024 AND ALSO FLAP TRANSMITTER PLUG A/C SIDE R FORMED OPS CK ALL OPERATED NORMALLY PER 20-10-80;[02] REF FOR C/P R/R 20-51-11 REF FOR INSULATION TEST 20-40-11
